Difference between revisions of "ZhGouTan1991"

From DispersiveWiki
Jump to navigationJump to search
 
 
Line 1: Line 1:
Y. Zhou, B. Gou, S. Tan, Existence and uniqueness of smooth solution for system of ferromagnetic chain, Science in China Ser. A. 34 (1991), 257.
+
{{Article
 
+
| author = Y. Zhou, B. Gou, S. Tan
[[Category:Bibliography]]
+
| title = Existence and uniqueness of smooth solution for system of ferromagnetic chain
 +
| journal = Science in China Ser. A
 +
| jvol = 34
 +
| jpage = 257-266
 +
| year = 1991
 +
| arxivid =
 +
| mathsciid = MR1110342
 +
}}

Latest revision as of 21:20, 9 July 2009

Y. Zhou, B. Gou, S. Tan. Existence and uniqueness of smooth solution for system of ferromagnetic chain. Science in China Ser. A, 34 (1991), 257-266. MathSciNet, arXiv.